# SDR FDEA200901120169

- Difficulty date: January 12, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 59,147 hours, 19,085 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM STA 345 LBL 5 UPPER CHORD HAS CORROSION.  REMOVED DAMAGED AREA STA 345 RBL 9 - LBL 52.  FABRICATED T-CHORD MATERIAL BAC 1505-100617 BATCH NR 1512047.  FABRICATED AND RECEIVED REPAIR PARTS ON MAE TRAVELER'S  T8/775104, T8/775103, T8/775107, T8/775108 AND T8/774642 IAW SRM 53-00-51 FIG 201 REPAIR 3.  INSTALLED TEE CHORD AND REPAIR PARTS IAW SRM 53-00-51 FIG 201 REPAIR NR 3.  THIS IS A CATEGORY "A" MAJOR REPAIR.
